Take Vitamins And Eat Chocolate

Illustration of Take Vitamins And Eat Chocolate
Illustration: Take Vitamins And Eat Chocolate

Hello doctor, I want to ask, I take vitamins, then 1 hour later I eat chocolate. After taking vitamins one hour later I eat chocolate, have symptoms or side effects? Thank you dock

Originally posted 2020-04-14 10:30:20.

1 Answer:

Hello Nela,


Thank you for the question.

Need to be clear, what exactly do you mean? After consuming these vitamins and chocolates, are there any particular complaints that you experience?


There are several types of drugs or supplements that can interact negatively when consumed close to chocolate, but some are not. Unfortunately, you do not clarify exactly what vitamin you are referring to. Therefore, it is certainly difficult for us to determine the potential for interaction when consumed close to chocolate.


In general, if you have no complaints whatsoever that you feel after consuming these vitamins and chocolates, this does not seem to be harmful to you. However, on the other hand, if a complaint arises, then you should no longer repeat this action. It's safer, you give a gap of at least 2 hours between the consumption of drugs or supplements with chocolate to avoid the potential for negative interference huh ..


I hope this helps.

: by

Related Question

Too Much Consumption Of Hypertension Drugs, Is It Dangerous?

Too Much Consumption Of Hypertension Drugs, Is It Dangerous?

(1 year ago)

Good night sorry to disturb the time – my mother is suffering from hypertension and she takes 12.5 captropil medicine because there is no drug supply so there is a dose of 25...

Easily Emotional Until Crying And Feeling Isolated?

Easily Emotional Until Crying And Feeling Isolated?

(1 year ago)

I am a grade 2 high school student. I am not a closed person and according to many people I am a very sociable person. But in the past few days, I have often been grumpy at my frie...

Solution To Deal With White Spots On The Face?

Solution To Deal With White Spots On The Face?

(2 years ago)

Tonight, I want to ask in my face that there are white spots such as bruntusan / blackheads, I have tried Skincare, but nothing works, how to deal with this problem?...

Leave a Reply

Your email address will not be published. Required fields are marked *